# SDR CA130530010

- Difficulty date: May 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767223
- Aircraft time: 74,394 hours
- Engine: Ge CF680A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS11706K043
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE START-UP THE LT HYDRAULIC SYS QTY INDICATION DROPPED TO ZERO. ACFT ENGINES WHERE SHUTDOWN AND UPON INSPECTION MAINTENANCE FOUND A FLEXIBLE LINE RUPTURED AT THE RUDDER RATIO CHANGER.  THE FLEXIBLE LINE WAS REPLACED AND LEAK CHECKED. ACFT WAS RELEASED TO SERVICE.
